# SDR UPS06246796

- Difficulty date: April 28, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 460 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 22R AT BS 460.  CORROSION FOUND OUT OF LIMITS IAW SRM 51-10-01.  REMOVED CORRODED STRINGER IAW SRM 53-10-3 REPAIRED STRINGER IAW SRM 53-10-03.
